# SDR SIMA20130323002

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 22,692 hours, 19,055 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3488 THE CREW REPORTED THE CABIN INTERPHONE AND THE CABIN EMERGENCY LIGHT ILUMINATED AND WOULD NOT EXTINGUISH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AFT HANDSET INCORRECTLY STOWED.  STOWED CORRECTLY IAW AMM 23-40.  LIGHTS SYSTEM CHECK OK.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
